# SDR ASAA2015082412887

- Difficulty date: August 24, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 14,316 hours, 4,285 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 15778
- Condition: Failed
- Location: Ram Air Exhaust
- Part time: 14,321 hours, 4,286 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN MASTER CAUTION RECALL IS PUSHED, THE RT PACK LIGHT ILLUMINATES, EXTINGUISHES WHEN THE MASTER CAUTION SYSTEM IS RESET.  ACFT GROUNDED. NR 2 PACK/ZONE TEMP CONTROLLER FAULTS RAM AIR ACTUATOR.  REPLACED NR 2 PACK/ZONE RAM ACTUATOR, REF AMM 21-51-21. OPS CHECK & BITE TEST GOOD.
